Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A general stabilty criterion for linear oscillating systems with constant time lag

Authors: H. I. Ansoff and J. A. Krumhansl
Journal: Quart. Appl. Math. 6 (1948), 337-341
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/26183
MathSciNet review: 26183
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X

Additional Information

DOI: https://doi.org/10.1090/qam/26183
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society